On a free boundary barotropic model
Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 3, p. 373-410
@article{AIHPC_1999__16_3_373_0,
     author = {Lions, Pierre-Louis and Masmoudi, Nader},
     title = {On a free boundary barotropic model},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {3},
     year = {1999},
     pages = {373-410},
     zbl = {0917.76073},
     mrnumber = {1687274},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1999__16_3_373_0}
}
Lions, P.-L.; Masmoudi, N. On a free boundary barotropic model. Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 3, pp. 373-410. http://www.numdam.org/item/AIHPC_1999__16_3_373_0/

[1] Bajsanski and R. Coifman, in Proc. Symp. Pure Math., 10, AMS.

[2] R. Coifman and Y. Meyer, On commutators of singular integrals and bilinear singular integrals., Trans. Amer. Math. Soc., Vol. 212, 1975, pp. 315-331. | MR 380244 | Zbl 0324.44005

[3] R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math., Vol. 2, 103, 1976, no. 3, pp. 611-635. | MR 412721 | Zbl 0326.32011

[4] J. Leray, Étude de diverses équations intégrales nonlinéaires et de quelques problèmes que pose l'hydrodynamique, J. Math. Pure Appl., Vol. 12, 1933, pp. 1-82. | JFM 59.0402.01 | Zbl 0006.16702

[5] J. Leray, Essais sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., Vol. 63, 1934, pp. 193-248. | JFM 60.0726.05

[6] P.-L. Lions, Mathematical Topics in Fluid Mechanics. Vol. 2, Compressible Models, Clarendon Press, Oxford Science Publications, Oxford, 1998. | MR 1637634 | Zbl 0908.76004

[7] P.-L. Lions, Mathematical Topics in Fluid Mechanics. Vol. 1, Incompressible Models, Clarendon Press, Oxford Science Publications, Oxford, 1996. | MR 1422251 | Zbl 0866.76002

[8] P.-L. Lions, Existence globale de solutions pour les équations de Navier-Stokes compressibles isentropiques, C. R. Acad. Sci. Paris, Vol. 316, 1993, pp. 1335-1340. | MR 1226126 | Zbl 0778.76086

[9] P.-L. Lions, Compacité des solutions des équations de Navier-Stokes compressibles isentropiques, C. R. Acad. Sci. Paris, Vol. 317, 1993, pp. 115-120. | MR 1228976 | Zbl 0781.76072

[10] P.-L. Lions, Limites incompressible et acoustique pour des fluides visqueux, compressibles et isentropiques, C. R. Acad. Sci. Paris, Vol. 317, 1993, pp. 1197-1202. | MR 1257238 | Zbl 0795.76068

[11] P.-L. Lions and N. Masmoudi, Incompressible limit of a viscous compressible fluid, to appear in J. Math. Pure Appl., Vol. 77, 1998, pp. 585-627. | MR 1628173 | Zbl 0909.35101